# SDR AALA20160225005

- Difficulty date: February 24, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 49,945 hours, 20,294 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037702
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE R1 DOOR LENS CRACKED.  R & R EMER EXIT LIGHT LENS IAW AMM 33-51-01.  THE ACFT WAS NOT GNDED.
